Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Odd primary homotopy types of $\mathrm{SU}(n)$–gauge groups

Stephen Theriault

Algebraic & Geometric Topology 17 (2017) 1131–1150
Abstract

Let Gk(SU(n)) be the gauge group of the principal SU(n)–bundle with second Chern class k. If p is an odd prime and n (p 1)2 + 1, we classify the p–local homotopy types of Gk(SU(n)).

Keywords
gauge group, homotopy type
Mathematical Subject Classification 2010
Primary: 55P15
Secondary: 54C35
References
Publication
Received: 23 March 2016
Revised: 6 July 2016
Accepted: 18 August 2016
Published: 14 March 2017
Authors
Stephen Theriault
Mathematical Sciences
University of Southampton
Southampton
SO17 1BJ
United Kingdom